# SDR 2025FA0000423

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: General aviation
- Aircraft: N221RW
- Make and model: Gulstm GV
- Aircraft serial: 73170
- Aircraft time: 37 hours, 17 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: P28454
- Part serial: O24082966
- Condition: Leaking
- Location: Zone 900
- Part time: 37 hours, 17 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN PASSENGER OXYGEN SYSTEM (MANUAL / AUTO MODE) - FUNCTIONAL CHECK IAW GVII-G600 AMM 35-20-01, AFTER MANUALLY DEPLOYING MASKS A SOUND OF ESCAPING OXYGEN WAS HEARD. UPON PSU LOWERING IN THE AFT LH CABIN, THE OXYGEN WAS FOUND TO BE LEAKING FROM THE PSU OXYGEN BOX ASSY ABOVE THE L4 SINGLE SEAT. - L4 SINGLE SEAT PSU OXYGEN BOX ASSEMBLY TO BE REPLACED.
